3 doctors weighed in:

On avodart (dutasteride) for 5+ years to treat bph. Decrease in penile length observed. Connection? If so, will stopping meds reverse this unfortunate side-effect?

3 doctors weighed in
1 doctor agrees

In brief: No it is not related

Avodart (dutasteride) is a 5 Alpha reductase inhibitor that will reduce the size of the prostate and lower the psa level by 50% .
It may lower the volume of the ejaculate and caouse ed in some men but shold not change the length of the penis.

In brief: No it is not related

Avodart (dutasteride) is a 5 Alpha reductase inhibitor that will reduce the size of the prostate and lower the psa level by 50% .
It may lower the volume of the ejaculate and caouse ed in some men but shold not change the length of the penis.
Dr. Stuart Shoengold
Dr. Stuart Shoengold
Thank
Dr. Patricio Gargollo
Pediatrics - Urology

In brief: Weight gain

Have you gained any weight? Avodart (dutasteride) will not make your penis smaller but gaining weight will definitely make it look smaller.

In brief: Weight gain

Have you gained any weight? Avodart (dutasteride) will not make your penis smaller but gaining weight will definitely make it look smaller.
Dr. Patricio Gargollo
Dr. Patricio Gargollo
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors